Math. Model. Nat. Phenom.
Volume 13, Number 4, 2018
|Number of page(s)||11|
|Published online||21 May 2018|
Multilinear Stockwell transforms
University Politehnica of Bucharest, Department of Mathematics-Informatics,
Spl. Independenţei 313,
* Corresponding author: email@example.com
Accepted: 1 February 2018
The main aim of this paper is to introduce multilinear versions of the Stockwell transforms (also named S-transforms) by using the fact that S-transforms can be written as convolution products. Further on we extend the multilinear S-transforms from the Schwartz class of rapidly decreasing functions to the space of tempered distributions. In the sequel we give a relation between multilinear S-transforms and multilinear pseudo-differential operators.
We also state and prove some boundedness results regarding multilinear S-transforms on the Lebegue’s spaces Lp(Rn) and also on the Hörmander’s spaces Bp,k(Rn), where p ≥ 1 and k is a temperate weight function. In the end, a weak uncertainty principle for multilinear S-transforms and for its adjoint is also given.
Mathematics Subject Classification: 42C40 / 47G10
Key words: Fourier transforms / Stockwell transforms / pseudo-differential operators / uncertainty principle
© EDP Sciences, 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.